# SDR SWIA200617238

- Difficulty date: September 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 17,480 hours, 24,760 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 923111
- Part serial: 2801
- Condition: Odor
- Location: Fuel Flow
- Part time: 24 hours, 26 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, SMELLED STRONG FUEL ODOR.  REPLACED LEFT FUEL FLOW TRANSMITTER AND ASSOCIATED O-RINGS IAW 28-41-00.  OPERATIONAL AND LEAK CHECKS GOOD.
